On the WM points of Orlicz function spaces endowed with Orlicz norm.
Tingfu. Wang; Zongrui Shi; Cuixia Hao
Collectanea Mathematica (1996)
- Volume: 47, Issue: 2, page 117-136
- ISSN: 0010-0757
Access Full Article
topAbstract
topHow to cite
topWang, Tingfu., Shi, Zongrui, and Hao, Cuixia. "On the WM points of Orlicz function spaces endowed with Orlicz norm.." Collectanea Mathematica 47.2 (1996): 117-136. <http://eudml.org/doc/40271>.
@article{Wang1996,
abstract = {In this paper, we introduce the concept of WM point and obtain the criterion of WM points for Orlicz function spaces endowed with Orlicz norm and the criterion of WM property for Orlicz space.},
author = {Wang, Tingfu., Shi, Zongrui, Hao, Cuixia},
journal = {Collectanea Mathematica},
keywords = {Espacio de Orlicz; Espacio de sucesiones; Funciones medibles; Convergencia en norma; Función de Orlicz; WM property; supporting functional; Orlicz function; Orlicz norm},
language = {eng},
number = {2},
pages = {117-136},
title = {On the WM points of Orlicz function spaces endowed with Orlicz norm.},
url = {http://eudml.org/doc/40271},
volume = {47},
year = {1996},
}
TY - JOUR
AU - Wang, Tingfu.
AU - Shi, Zongrui
AU - Hao, Cuixia
TI - On the WM points of Orlicz function spaces endowed with Orlicz norm.
JO - Collectanea Mathematica
PY - 1996
VL - 47
IS - 2
SP - 117
EP - 136
AB - In this paper, we introduce the concept of WM point and obtain the criterion of WM points for Orlicz function spaces endowed with Orlicz norm and the criterion of WM property for Orlicz space.
LA - eng
KW - Espacio de Orlicz; Espacio de sucesiones; Funciones medibles; Convergencia en norma; Función de Orlicz; WM property; supporting functional; Orlicz function; Orlicz norm
UR - http://eudml.org/doc/40271
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.